Hail, Miami-Dade
- When
- May 26, 12:25 PM EST
- Where
- Miami-Dade County, Ojus
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 25.950, -80.150
Dime to penny size hail near the intersection of US 441 and Ives Dairy Road.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at May 26, 9:30 AM EST, 2 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1030 AM EDT FRI MAY 26 2006 .UPDATE...MAIN CHANGE TO THE CURRENT FORECAST PACKAGE WILL BE TO LOWER EXPECTED MAX TEMPS FOR THIS AFTERNOON TO MAINLY LOW/MID 80S DUE TO EXTENSIVE CLOUD COVER LIMITING SUNSHINE ACROSS THE AREA. ALSO HWO HAS BEEN UPDATED TO INDICATE THE POSSIBILITY OF A FEW STRONG STORMS OVER EASTERN AREAS AS EAST COAST SEA BREEZE MAY ENHANCE LOW LEVEL CONVERGENCE. .DISCUSSION...NO BASIC CHANGE IN THE WEATHER EXPECTED UNTIL ABOUT NEXT TUESDAY. IN THE MEANTIME THE SURFACE RIDGE TO OUR NORTH WILL PROBABLY WEAKENED SOME BUT OTHERWISE LITTLE CHANGE. THE UPPER RIDGE THAT HAS BEEN OVER THE WESTERN U.S. SHOULD SHIFT EAST AND THE RIDGING NEAR 30N SHOULD WEAKEN. SO THAT BY TUESDAY THE FLOW AROUND THE UPPER RIDGE WHICH SHOULD BE OVER THE EASTERN U.S. SHOULD BE FORCING SOME DRIER AIR SOUTH OVER FLORIDA AS WELL AS WARMING THE AIR ALOFT AND MAKING THE ATMOSPHERE MORE STABLE. SO WILL REDUCE THE CHANCE OF DAYTIME PRECIPITATION BELOW CLIMATE FOR THAT PERIOD. BY THE END OF NEXT WEEK LOOK FOR US TO BE BACK TO THE PRESENT SITUATION WITH AN ELONGATED NORTHEAST/SOUTHWEST UPPER TROUGH OVER THE AREA AS THE UPPER RIDGE RETURNS TO THE WESTERN U.S. THIS SHOULD ALLOW OUR AFTERNOON AND EVENING CONVECTION TO RETURN TO NEAR CLIMATE PROBABILITIES BY THAT TIME. && .MARINE...WITH LITTLE IN THE WAY OF ANY SIGNIFICANT PRESSURE GRADIENT EXPECTED WITH WINDS AND SEAS SHOULD REMAIN GOOD FOR BOATING. && .FIRE WEATHER...NO REAL CHANGES FROM THE HIGH HUMIDITIES UNTIL EARLY NEXT WEEK. HUMIDITIES SHOULD DROP BY TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 86 72 87 73 / 65 20 35 10 FORT LAUDERDALE 86 74 86 75 / 65 20 40 10 MIAMI 86 74 88 74 / 65 20 40 10 NAPLES 85 73 88 73 / 70 20 45 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1012 AM EDT FRI MAY 26 2006 FLZ063-066>075-271000- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1012 AM EDT FRI MAY 26 2006 ...A FEW STRONG STORMS EAST COAST AREAS THIS AFTERNOON INTO EARLY EVENING... ...SCATTERED STORMS ACROSS ALL OF SOUTH FLORIDA THIS AFTERNOON INTO EARLY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ABUNDANT TROPICAL MOISTURE ACROSS SOUTH FLORIDA WILL RESULT IN NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS THIS AFTERNOON OVER SOUTH FLORIDA. A FEW OF THE STORMS COULD EVEN BECOME STRONG OVER THE EAST COAST METRO AREAS WHERE THE EAST AND WEST COAST SEA BREEZES COLLIDE. THE MAIN THREAT FROM THE STRONGEST STORMS WILL BE FREQUENT LIGHTNING STRIKES...GUSTY WINDS UP TO 40 TO 50 MPH...SMALL HAIL...AND LOCALLY HEAVY RAINFALL. HAIL: A LITTLE BIT OF DRY AIR IN THE UPPER LEVELS OF THE ATMOSPHERE HAS WORKED INTO SOUTH FLORIDA FROM THE NORTH THIS MORNING. THEREFORE...THERE COULD BE SOME SMALL HAIL WITH THE STRONGEST STORMS THIS AFTERNOON. FLOODING: PONDING OF WATER ON ROADS AND POORLY DRAINED AREAS IS POSSIBLE WITH THE HEAVIEST STORMS THIS AFTERNOON. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO EARLY EVENING FOR THE EAST COAST AREAS. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO. BAXTER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1256 PM EDT FRI MAY 26 2006 FLZ074-261745- DADE METROPOLITAN- 1256 PM EDT FRI MAY 26 2006 ...STRONG THUNDERSTORM OVER METRO CENTRAL MIAMI-DADE COUNTY... AT 1250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MIAMI INTERNATIONAL AIRPORT...OR NEAR HIALEAH...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT COULD BE AFFECTED BY THIS STORM ARE MIAMI SPRINGS...HIALEAH... AND LITTLE HAITI. DURING THE NEXT HOUR. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. THIS STORM CAN ALSO PRODUCE SMALL HAIL UP TO PEA SIZE. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES BY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT ELTIEMPOENMIAMI.INFO. BAXTER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 103 PM EDT FRI MAY 26 2006 FLZ072-261745- BROWARD METROPOLITAN- 103 PM EDT FRI MAY 26 2006 ...STRONG THUNDERSTORM OVER SOUTHEAST BROWARD COUNTY... AT 102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DOLPHINS STADIUM...OR 5 MILES WEST OF HALLANDALE BEACH...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT COULD BE AFFECTED BY THE STORM ARE HOLLYWOOD BEACH...HALLANDALE BEACH...HOLLYWOOD...AND DANIA BEACH DURING THE NEXT HOUR. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. THIS STORM CAN ALSO PRODUCE SMALL HAIL UP TO PEA SIZE. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES BY. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT ELTIEMPOENMIAMI.INFO. BAXTER
The Miami radar (KAMX), 46 km away, was scanning. The volume nearest the first event began at 17:24 UTC.
1 hail. Local standard time, as filed.
Dime to penny size hail near the intersection of US 441 and Ives Dairy Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5502826.